Journal of Symplectic Geometry

Volume 2 (2004)

Number 2

Equivariant symplectic Hodge theory and the dGδ-lemma

Pages: 267 – 278

DOI: http://dx.doi.org/10.4310/JSG.2004.v2.n2.a5

Authors

Yi Lin

Reyer Sjamaar

Abstract

Consider a Hamiltonian action of a compact Lie group on a symplectic manifold which has the strong Lefschetz property. We establish an equivariant version of the Merkulov- Guillemin -lemma and an improved version of the Kirwan- Ginzburg equivariant formality theorem, which says that every cohomology class has a canonical equivariant extension.

Full Text (PDF format)